Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Hickman, J. L
1975.
On the set of finite subsets of a set.
Journal of the Australian Mathematical Society,
Vol. 20,
Issue. 1,
p.
38.
Hickman, J.L.
and
Neumann, B.H.
1975.
A question of Babai on groups.
Bulletin of the Australian Mathematical Society,
Vol. 13,
Issue. 3,
p.
355.
Truss, J.K.
1995.
The structure of amorphous sets.
Annals of Pure and Applied Logic,
Vol. 73,
Issue. 2,
p.
191.